First, I have no idea how to spell tingly or if it is even a real word.
Now the meat and potatoes...
I am about 5 months post takedown (step 2 of 2) and I have to say that I feel like I am getting my life back. I still go fairly frequently during the evening and a few times at night but I think that things are getting predictable. I spent all day Sunday setting in the sun at an air show and I used the bathroom once I think.
My problem is that recently I have been experiencing my hands and feet feeling tingly and occassionally I feel kind of dizzy. I am not sure if that is from dehydration (I have been working outside a LOT more since it has warmed up) or possibly because I am on week 3 of a 4 week course of Cipro/Flagyl. I have taken the Cipro/Flagyl before a few times with no side effects but only for 2 weeks at a time so I don't know if the longer course could be causing this.
I am guessing that it is a combination of dehydration along with normal body changes but I wanted to get someone else's opinion before I call an ambulance (just kidding).